Skip to content
THE HEALTH DEPOT'S RESPONSE TO COVID-19
THE HEALTH DEPOT'S RESPONSE TO COVID-19
Our Pharmacy Our Health Store Healthcare Services
Description
Directions
Ingredients
Warnings

Benadryl Liquid Elixir provides fast, effective symptom relief from allergies and allergic reactions. Benadryl provides relief from: Sneezing, Itchy & runny nose, Itchy eyes, Watery eyes, Hives.


Medicinal Ingredient:
Diphenhydramine Hydrochloride 12.5 mg/5 mL or 1 teaspoonful (tsp.)

Inactive Ingredients:
Alcohol, FD&C Red No. 2, Flavours (orange, clove, coriander, cinnamon, anethole), Sugar, Water

Seek medical attention immediately if you are experiencing a life-threatening anaphylactic reaction, as BENADRYL® is not indicated for such use.

Keep out of reach of children. May cause marked drowsiness. May cause excitability, especially in children. Avoid use of alcohol. Use caution when driving a motor vehicle or operating machinery. Talk to a doctor before using this product if you have chronic lung disease, glaucoma, difficulty in urination due to enlargement of the prostate gland, if you are pregnant or nursing, or taking other antihistamines or sedating drugs or tranquilizers. Alcohol, sedatives and tranquilizers may increase drowsiness. Do not use if you are hypersensitive to diphenhydramine or to any of the formulation excipients. Do not use more than the recommended dosage or use for prolonged periods of time except on the advice of a physician. Do not use with any other product containing diphenhydramine, even one used on skin. In case of overdose: call a poison control centre or doctor immediately, even if you do not notice any signs or symptoms.

Children under 6 years of age: Use Children’s Benadryl Liquid

Children 6 to under 12 years of age: 1-2 tsp. (5-10 mL) every 4-6 hours. Do not exceed 8 tsp. (40 mL) in 24 hours.

Adults and children 12 years of age and over: 2-4 tsp. (10-20 mL) every 4-6 hours. Do not exceed 16 tsp. (80 mL) in 24 hours.

Similar Products